Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having severe urinary pain with Rocephin IV. Dread peeing. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 614 Questions
I am having severe urinary pain with Rocephin IV. Dread peeing q30 min, What should be done?
Posted Sat, 21 Sep 2013 in Men's Health
Answered by Dr. Manuel C See IV 4 hours later
Brief Answer:
Rocephin might nit be the cause of dreadful peeing

Detailed Answer:
Good Day!

Rocephin is the treatment for painful urination and I will expect your symptom go go away after 2-3 days of rocephin treatment. I would also suggest a urinalysis and a urine culture to identify the organism and check antibiotics that can be used for proper and effective treatment.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: WWW.WWWW.WW I would gladly help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor